# SDR 05FDEA01175

- Difficulty date: April 29, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 761
- Aircraft time: 13,168 hours, 7,106 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD MOUNT FITTING HAS 2 EA BOLTS MOUNT HOLES AND 1EA SPIGOT HOLE  CORRODED REF N00630.  REMOVED AND REPLACED SPIGOT FITTING IAW SRM 51-72-10.
